# SDR SWAA063749

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 45,921 hours, 45,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 65C68642
- Part serial: 4828
- Condition: Leaking
- Location: A System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO, LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 GROUND SPOILER PER MM.
